Alert archive / Washington / Gale Warnings in 2012

Gale Warning 52, NWS Seattle, WA

July 3, 2012

NWS Seattle, WA issued this gale warning at Jul 3, 2012, 9:13 AM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 3, 2012, 9:13 AM PDT (16:13 UTC)
Expired
Jul 3, 2012, 4:41 PM PDT
In force
7 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

304 
WHUS76 KSEW 031613
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
913 AM PDT TUE JUL 3 2012

PZZ150-153-170-173-040015-
/O.CAN.KSEW.SI.Y.0026.000000T0000Z-120704T0100Z/
/O.EXA.KSEW.SC.Y.1020.000000T0000Z-120704T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
913 AM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS FROM CAPE
FLATTERY TO POINT GRENVILLE OUT TO 60 NM UNTIL 6 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. 

* WIND AND SEAS...WESTERLY WINDS OF 20 TO 30 KNOTS WITH A FEW
  GUSTS TO 35 KNOTS WILL EASE LATER TODAY. SEAS OF 6 TO 9 FEET
  WILL ALSO SUBSIDE LATER TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ156-176-040015-
/O.CAN.KSEW.SI.Y.0026.000000T0000Z-120704T0100Z/
/O.EXA.KSEW.SC.Y.1020.000000T0000Z-120704T0100Z/
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
913 AM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS FROM
POINT GRENVILLE TO CAPE SHOALWATER OUT TO 60 NM UNTIL 6 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. 

* WIND AND SEAS...WESTERLY WINDS OF 20 TO 30 KNOTS WILL EASE LATER
  TODAY. SEAS OF 6 0R 7 FEET WILL ALSO SUBSIDE LATER TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-132-040015-
/O.UPG.KSEW.SC.Y.1021.000000T0000Z-120704T1300Z/
/O.NEW.KSEW.GL.W.0052.120703T1613Z-120704T0400Z/
/O.EXB.KSEW.SC.Y.1020.120704T0400Z-120704T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
913 AM PDT TUE JUL 3 2012

...GALE WARNING IN EFFECT FOR THE CENTRAL AND EASTERN U.S. STRAIT
OF JUAN DE FUCA UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PDT
WEDNESDAY.

* WIND...WEST WIND RISING TO 20 TO 35 KNOTS BY NOON.  

* SEAS...BUILDING TO 6 TO 8 FEET BY NOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

PZZ130-040015-
/O.EXT.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
913 AM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE WEST ENTRANCE TO THE
U.S. STRAIT OF JUAN DE FUCA UNTIL 9 PM PDT THIS EVENING...

* WIND AND SEAS...WESTERLY WINDS OF 20 TO 30 KNOTS WILL EASE
  DURING THIS EVENING. SEAS OF 5 TO 7 FEET WILL ALSO SUBSIDE LATER
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-040015-
/O.CON.KSEW.SC.Y.1020.120703T1800Z-120704T0700Z/
ADMIRALTY INLET-
913 AM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ADMIRALTY INLET UNTIL
MIDNIGHT PDT TONIGHT...

* WIND AND WAVES...WINDS WILL RISE FROM THE NORTHWEST AT 20 TO 30
  KNOTS LATER THIS MORNING. WIND WAVES WILL BUILD TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-040015-
/O.CON.KSEW.SC.Y.1020.120703T1800Z-120704T0700Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
913 AM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND
WATERS UNTIL MIDNIGHT PDT TONIGHT...

* WIND AND WAVES...SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL EASE
  DURING THIS EVENING. WIND WAVES OF 1 TO 4 FEET WILL ALSO SUBSIDE
  LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-040015-
/O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0100Z/
PUGET SOUND AND HOOD CANAL-
913 AM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE CENTRAL AND
SOUTH PUGET SOUND AND HOOD CANAL UNTIL 6 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL 
  PERSIST OVER THE CENTRAL AND SOUTH SOUND BEFORE EASING LATER 
  TODAY. WIND WAVES WILL BE IN THE 2 TO 4 FOOT RANGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
412 
WHUS76 KSEW 032014
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
114 PM PDT TUE JUL 3 2012

PZZ131-132-040415-
/O.CON.KSEW.GL.W.0052.000000T0000Z-120704T0400Z/
/O.CON.KSEW.SC.Y.1020.120704T0400Z-120704T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
114 PM PDT TUE JUL 3 2012

...GALE WARNING REMAINS IN EFFECT FOR THE CENTRAL AND EASTERN U.S
STRAIT OF JUAN DE FUCA UNTIL 9 PM PDT THIS EVENING...

* WIND...WEST WIND RISING TO 20 TO 35 KNOTS THIS AFTERNOON AND
  THEN EASING TO 15 TO 25 KNOTS DURING THIS EVENING.

* SEAS...BUILDING TO 6 TO 8 FEET THIS AFTERNOON AND THEN SUBSIDING
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-040400-
/O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
114 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WEST ENTRANCE TO
THE U.S. STRAIT OF JUAN DE FUCA UNTIL 9 PM PDT THIS EVENING...

* WIND AND SEAS...WESTERLY WINDS OF 15 TO 25 KNOTS WILL EASE THIS
  EVENING. SEAS OF 5 TO 7 FEET WILL ALSO SUBSIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-040415-
/O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0700Z/
ADMIRALTY INLET-
114 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ADMIRALTY INLET
UNTIL MIDNIGHT PDT TONIGHT...

* WIND AND WAVES...WINDS WILL RISE FROM THE NORTHWEST AT 20 TO 30
  KNOTS THIS AFTERNOON BEFORE EASING TONIGHT. WIND WAVES WILL
  BUILD TO 3 TO 5 FEET THIS AFTERNOON AND THEN SUBSIDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-040415-
/O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0700Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
114 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND
WATERS UNTIL MIDNIGHT PDT TONIGHT...

* WIND AND WAVES...SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL EASE
  THIS EVENING. WIND WAVES OF 1 TO 4 FEET WILL ALSO SUBSIDE THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-040100-
/O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0100Z/
PUGET SOUND AND HOOD CANAL-
114 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE CENTRAL AND
SOUTH PUGET SOUND AND HOOD CANAL UNTIL 6 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW
  GUSTS NEAR 30 KNOTS WILL PERSIST OVER THE CENTRAL AND SOUTH
  SOUND BEFORE EASING LATE TODAY. WIND WAVES WILL BE IN THE 2 TO 4
  FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-170-173-040100-
/O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
114 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS
FROM CAPE FLATTERY TO POINT GRENVILLE OUT TO 60 NM UNTIL 6 PM PDT
THIS EVENING...

* WIND AND SEAS...WESTERLY WINDS OF 15 TO 25 KNOTS WILL CONTINUE
  EASING THIS AFTERNOON. SEAS OF 6 TO 9 FEET WILL ALSO SUBSIDE
  LATER TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ156-176-040100-
/O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0100Z/
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
114 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS
FROM POINT GRENVILLE TO CAPE SHOALWATER OUT TO 60 NM UNTIL 6 PM
PDT THIS EVENING...

* WIND AND SEAS...WESTERLY WINDS OF 15 TO 25 KNOTS WILL CONTINUE
  EASING THIS AFTERNOON. SEAS OF 6 0R 7 FEET WILL ALSO SUBSIDE
  LATER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
320 
WHUS76 KSEW 032205
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
305 PM PDT TUE JUL 3 2012

PZZ150-153-156-170-173-176-032315-
/O.CAN.KSEW.SC.Y.1020.000000T0000Z-120704T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
305 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY IS CANCELLED FOR THE COASTAL WATERS...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE EASED INTO THE 10 TO 20 KNOT RANGE THIS AFTERNOON AND
WILL CONTINUE EASING.

$$

PZZ131-132-040615-
/O.CON.KSEW.GL.W.0052.000000T0000Z-120704T0400Z/
/O.CON.KSEW.SC.Y.1020.120704T0400Z-120704T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
305 PM PDT TUE JUL 3 2012

...GALE WARNING REMAINS IN EFFECT FOR THE CENTRAL AND EASTERN U.S.
STRAIT OF JUAN DE FUCA UNTIL 9 PM PDT THIS EVENING...

* WIND...WEST 20 TO 35 KNOTS WILL EASE TO 15 TO 25 KNOTS THIS
  EVENING.

* SEAS...4 TO 7 FEET AND THEN SUBSIDE DURING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-040400-
/O.EXT.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/
PUGET SOUND AND HOOD CANAL-
305 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE SOUTH PUGET SOUND
AND HOOD CANAL UNTIL 9 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW
  GUSTS NEAR 30 KNOTS WILL PERSIST OVER THE SOUTH SOUND BEFORE
  EASING EARLY THIS EVENING. WIND WAVES OF 2 TO 4 FEET WILL
  SUBSIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-040400-
/O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
305 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WEST ENTRANCE TO
THE U.S. STRAIT OF JUAN DE FUCA UNTIL 9 PM PDT THIS EVENING...

* WIND AND SEAS...WESTERLY WINDS OF 15 TO 25 KNOTS WILL EASE THIS
  EVENING. SEAS OF 5 TO 7 FEET WILL SUBSIDE TO 4 FT LATER THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-040615-
/O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0700Z/
ADMIRALTY INLET-
305 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ADMIRALTY INLET
UNTIL MIDNIGHT PDT TONIGHT...

* WIND AND WAVES...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL EASE
  LATER TONIGHT. WIND WAVES OF 2 TO 4 FEET WILL ALSO SUBSIDE
  LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-040615-
/O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0700Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
305 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND
WATERS UNTIL MIDNIGHT PDT TONIGHT...

* WIND AND WAVES...SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL EASE
  LATER THIS EVENING. WIND WAVES OF 1 TO 4 FEET WILL ALSO SUBSIDE
  LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
357 
WHUS76 KSEW 032341
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
441 PM PDT TUE JUL 3 2012

PZZ131-132-040430-
/O.CAN.KSEW.GL.W.0052.000000T0000Z-120704T0400Z/
/O.EXT.KSEW.SC.Y.1020.120703T2341Z-120704T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
441 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE CENTRAL AND EASTERN
U.S. STRAIT OF JUAN DE FUCA UNTIL 3 AM PDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE GALE
WARNING. 

* WIND AND WAVES...WESTERLY WINDS OF 15 TO 30 KNOTS WILL EASE
  OVERNIGHT. WIND WAVES OF 2 TO 5 FEET WILL ALSO SUBSIDE
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-040045-
/O.CAN.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
441 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY IS CANCELLED FOR THE WEST ENTRANCE TO THE
U.S. STRAIT OF JUAN DE FUCA...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE EASED INTO THE 10 TO 20 KNOT RANGE AND WILL CONTINUE TO
EASE.

$$

PZZ134-040400-
/O.EXT.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/
ADMIRALTY INLET-
441 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE ADMIRALTY INLET UNTIL
9 PM PDT THIS EVENING...

* WIND AND WAVES...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL EASE
  THIS EVENING. WIND WAVES OF 2 TO 4 FEET WILL ALSO SUBSIDE THIS
  EVENING

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-040400-
/O.EXT.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
441 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE NORTHERN INLAND
WATERS UNTIL 9 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL EASE 
  LATER THIS EVENING. WIND WAVES OF 1 TO 4 FEET WILL ALSO 
  SUBSIDE LATER THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-040400-
/O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/
PUGET SOUND AND HOOD CANAL-
441 PM PDT TUE JUL 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE SOUTH PUGET
SOUND AND HOOD CANAL UNTIL 9 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW 
  GUSTS NEAR 30 KNOTS WILL PERSIST OVER THE SOUTH SOUND BEFORE 
  EASING EARLY THIS EVENING. WIND WAVES OF 2 TO 4 FEET WILL 
  SUBSIDE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jul 3, 3:30 AM PDT, 5 hours 43 minutes earlier.

Area forecast discussion, Jul 3, 3:30 AM PDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
330 AM PDT TUE JUL 3 2012

.SYNOPSIS...SHOWERS WILL CONTINUE TODAY AS AN UPPER LEVEL TROUGH
MOVES THROUGH WESTERN WASHINGTON. THE SHOWERS WILL BE MORE NUMEROUS
IN THE MOUNTAINS AND IN THE PUGET SOUND CONVERGENCE ZONE. DRY
WEATHER AND A WARMING TREND ARE EXPECTED STARTING WEDNESDAY.

&&

.SHORT TERM...SCATTERED SHOWERS COVER MUCH OF WESTERN WA EARLY THIS
MORNING AS AN UPPER LEVEL TROUGH MAKES ITS WAY INLAND. THE REST OF
THE MORNING WILL REMAIN SHOWERY BUT SHOULD SEE A DECREASE IN
ACTIVITY THIS AFTERNOON AS THE TROUGH AXIS SHIFTS EAST OF THE
CASCADES. THE EXCEPTION WILL BE THE NORTH SOUND WHERE A PSCZ WILL
LIKELY DEVELOP AS ONSHORE FLOW INCREASES. THE NAM12 AND UW WRF GFS
BOTH SHOW THE PSCZ OVER SNOHOMISH COUNTY THIS AFTERNOON. THE AIR
MASS WILL STABILIZE THIS EVENING WITH WEAK RIDGING OVERHEAD. THIS
SHOULD PUT AN END TO LINGERING SHOWERS.

EXPECT DRY AND PLEASANT WEATHER ACROSS WESTERN WA FOR THE 4TH OF
JULY. MORNING CLOUDS WILL SCATTER OUT BY THE AFTERNOON FOR MOSTLY
SUNNY SKIES. TEMPS LOOK CLOSE TO CLIMATE NORMS...LOWER TO MID 60S
COAST AND LOWER 70S INLAND. SKIES WILL REMAIN MOSTLY CLEAR WED
EVENING WITH OVERNIGHT LOWS DROPPING TO THE MID 40S TO LOWER 50S.

A WEAK...BAGGY TROUGH WILL COVER THE PAC NW ON THU BUT THERE IS
LITTLE ACTION INVOLVED. THE MAIN IMPACT WILL BE A FEW MORNING
/SHALLOW/ CLOUDS ALONG THE COAST AND STRAIT. OTHERWISE EXPECT
ANOTHER MOSTLY SUNNY DAY. ONSHORE FLOW WILL KEEP COASTAL TEMPS IN
THE 60S BUT THE INTERIOR SHOULD SEE PLENTY OF 70S. 33

.LONG TERM...OUR DRY AND MILD WEATHER PATTERN WILL CARRY INTO THIS
WEEKEND. MODELS SHOW THE STRONG MIDWEST RIDGE RETROGRADING WITH
TEMPS MODERATING ACROSS WESTERN WA. WE MAY SEE A FEW LOWER 80S IN
THE INTERIOR ON SAT AND SUN...WITH COOLER TEMPS ALONG THE COAST WITH
ONSHORE FLOW. THERE IS A CHANCE OF THUNDERSTORMS OVER THE CASCADES
ON SUNDAY AS SOUTHERLY FLOW INCREASES...BRINGING MID LEVEL MOISTURE
INTO WA. THE PATTERN SHIFTS SLIGHTLY ON MONDAY BUT THERE IS LITTLE
CHANGE IN THE WEATHER...WILL AIM TOWARD PERSISTENCE FOR NOW. 33

&&

.AVIATION...A COLD FRONT WILL MOVE THROUGH THE AREA EARLY THIS
MORNING. THE FRONT HAS ALREADY MOVED THROUGH THE COAST AND WILL MOVE
THROUGH THE REMAINDER OF WESTERN WASHINGTON IN THE NEXT COUPLE OF
HOURS. THE TRAILING UPPER LEVEL TROUGH WILL MOVE THROUGH THE AREA
THIS MORNING BETWEEN 14Z AND 18Z. SOUTHWESTERLY FLOW ALOFT BECOMING
WESTERLY BEHIND THE TROUGH. CEILINGS GENERALLY IN THE 1500 TO 2500
FOOT RANGE WITH ISOLATED CEILINGS BELOW 1000 FEET AND VISIBILITIES
3-5SM IN LIGHT RAIN. THESE CEILINGS WILL ONLY LAST UNTIL AN HOUR OR
TWO BEHIND THE FRONT. CEILINGS WILL LIFT BACK UP INTO VFR LATE THIS
MORNING INTO THE AFTERNOON HOURS. THE EXCEPTION WILL BE IN THE PUGET
SOUND CONVERGENCE ZONE WHICH WILL INITIALLY FORM NEAR KPAE AROUND
15Z AND THEN MOVE SOUTH TO BETWEEN KPAE AND KBFI BEFORE DISSIPATING
IN THE EARLY TO MID AFTERNOON HOURS. CEILINGS IN THE CONVERGENCE
ZONE EXPECTED TO BE BELOW 1000 FEET. VFR CEILINGS ACROSS THE AREA
CONTINUING THROUGH TONIGHT. MOUNTAINS WILL REMAIN OBSCURED THROUGH
THE AFTERNOON HOURS.

KSEA...CEILINGS BOUNCING AROUND 2000 FEET THIS MORNING WILL IMPROVE
TO NEAR 4000 FEET MIDDAY AND TO AOA 5000 FEET THIS AFTERNOON.
SOUTHERLY WINDS 6 TO 10 KNOTS BECOMING SOUTHWEST 10 TO 15 KNOTS
AROUND 15Z. WINDS EASING THIS AFTERNOON. FELTON

&&

.MARINE...COLD FRONT MOVING THROUGH THE INLAND WATERS EARLY THIS
MORNING. LOW LEVEL ONSHORE FLOW WILL STRENGTHEN BEHIND THE FRONT
WILL SMALL CRAFT ADVISORY WINDS FOR ALL OF THE WATERS. ONSHORE FLOW
WILL WEAKEN THIS AFTERNOON INTO THIS EVENING. BY WEDNESDAY MORNING
EXPECT ALL OF THE ADVISORIES TO HAVE ENDED. A WEAK ONSHORE FLOW
PATTERN WILL REMAIN WEDNESDAY THROUGH THE WEEKEND WITH HIGHER
PRESSURE OFFSHORE AND LOWER PRESSURE OVER THE INTERIOR. SMALL CRAFT
ADVISORY WINDS ARE POSSIBLE IN THE CENTRAL AND EASTERN STRAIT LATE
IN THE DAY THURSDAY THROUGH THE WEEKEND. FELTON

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY FOR ALL WATERS.

&&

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 3:00 AM PDTSmall Craft AdvisorySEW6 hr
Jul 3, 3:00 AM PDTSmall Craft Advisory for WindsSEW6 hr

Nearby

Gale Warnings in Washington, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.